# SDR U2RA2024081500021

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 112,724 hours, 16,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 23310
- Condition: Failed
- Location: Zone 200
- Part time: 112,724 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMINNG OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, POWER PACKS, AND ATTENDANT PANEL SWITCH BY USING THE EMERGENCY LIGHT PIPLOT CONTROL, EMERGENCY LIGHT POWER SUPPLY CAN'T SUPPLY POWER TO POSITON M5055 STA 610 LBL 88.
